# SDR DALA2025031702015

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0856374) DURING INSPECTION OF THE FUSELAGE SKIN PANEL (P/N 147A3110-51), A CREASED DENT WAS FOUND AT BS 1010 ABOVE S-13L. DENT REPAIRED PER ERA 624682-14.
